OxyContin Withdrawal Stories
Share www.oxycontin-addiction.org on facebook.com Share www.oxycontin-addiction.org on twitter.com Share www.oxycontin-addiction.org on google.com

Oxycontin Withdrawal Stories

Oxycontin withdrawl [1] (11/23/01 11:43 AM EST)

I was detoxed from Oxycontin in a hospital that used Buprines reduction shots over a 3 day period. I had been using 4 to 8 80 milligram Oxys per day for a year and half. It got so bad I had to drink 40 -60 cups of coffee a day just to be able to feel my hands and not see double. Finally I could not take enough Oxys to get high without nodding out. I am quite fortunate that I did not die. I made the decision to check into detox and spent six days their. When I was released I figured it had been so easy I wondered why I had not done it a long time ago. I came home (I live alone) and thought I had it licked. One day later the Oxycontin Hell started. The Buprinex was leaving my body and I spent three days of literal Hell. IT has now been 36 days since my last dose of narcotics and I am just now beginning to feel slightly better. The major physical symptoms subsided very slightly each day over about 10 days with some effects still lingering. 10 days would have been easy but after about 5 days a major depression kicked in coupled with the worst weakness and anxiety I have ever known. Every night I went to bed and thought the next day I would feel better. (IF I could sleep). It did not change. Each day was exactly like the day before. IT seemed like it would never end. I did not leave the house for three weeks. It was agony just to get off the couch. The biggest thing I did was to go to the store to buy smokes and this was a major and horrifying experience.
ONe piece of advice: alcohol does NOT help. I do not drink normally but it got so bad that I would do anything short of using to eliviate the symptoms if only for a brieg time. Alcohol made the symptoms worse. With each drink the ants and the kicking got worse. Finally I drank the whold fifth to knock myself out and then suffered for three days from a combination of narcotics withdrawal and a hangover. DO NOT DRINK DURING WITHDRAWAL!! I have been hanging in their and refusing to do any narcotics or mind altering substances of any sort. I had been keeping in touch with two people that detoxed at the same time I did (at the same hospital). Both had almost the exact same situation to I did and were having the same withdrawal symptoms. UNfortunately one gave up on day 23 and one gave up on day 25. They simply could not take the mental suffering anymore. IT is a damn shame because on about day 30 I began to feel slightly better. For 30 days it had not changed on bit. They gave up just a few days too soon. After 20+ days of Hell they gave up and will eventually have to either go through it again or die. Today is the best day I have had yet. I do not feel "good" but I have been able to do some laundry, clean the kitchen and go for a walk. As pathetic as that sounds it is much much more than I could do a few days ago. The buzzing in my head has stopped, The shaking has subsided mostly and I am kicking only for an hour or so at night now. My sleep has returned and I think this has a big part to do with why my recovery is beginning. I know now that I can most likely look forward to feeling a little bit better each day.

ADVICE FOR ANYONE IN OC WITHDRAWAL OR CONSIDERING DOING IT:
1) DO IT. IF YOU DO NOT YOUR LIFE WILL CONTINUE TO BE HELL AND YOU WILL DIE OR GO TO JAIL. IT IS PAINFULL BUT SO ARE THE ALTERNITIVES. YOU WILL EVENTUALLY BECOME IMMUNE TO THE EFFECTS OF OC AND WILL BE DOING THEM ONLY TO AVOID BEING SICK

2) DO NOT EXPECT A FEW DAYS OF SYMPTOMS AND THEN BE ABLE TO RETURN TO LIFE AS NORMALL. THE MAJOR PHYSICAL SYMPTOMS WILL LAST AT LEAST 5-10 DAYS AND THE DEPRESSION WILL LAST AT LEAST A FEW WEEKS. I RECOMMEND YOU MAKE ARRANGEMENTS TO BE TOTALLY OUT OF COMMISSION FOR AT LEAST A MONTH. MOST LIKELY YOU WILL BE COMPLETELY UNABLE TO WORK UNLESS YOU RETURN TO NARCOTICS USE.

3) EXPECT A PAINFULL AND LINGERING ORDEAL AND MAKE UP YOUR MIND TO ENDURE IT. IT WILL NOT BE EASY BUT IT WILL BE WORTH IT. IT HAS BEEN EXTREMELY HARD NOT TO GIVE UP OVER THE LAST MONTH BUT NOW THAT I AM FEELING BETTER IT WAS WORTH IT. I DO NOT THINK I COULD DO THIS AGAIN. I HAVE HEARD THAT IT GETS HARDER EACH TIME YOU WITHDRAW. I DO NOT INTEND TO EVER HAVE TO WITHDRAW AGAIN.

I don't feel great yet but I am FREE!! Anyone who is addicted knows what I mean by "FREE". Each day is getting better and I know the worst is behind me. 

 

NIGHTMARE: coming off oxycontin [1] (4/1/02 08:30 PM EST)


Withdrawal from oxies is a nightmare. I used to snort two 80mg pills a day...Withdrawal never set in until the day AFTER I stopped. As a result, I made the ridiculous assumption that when and if I finally went cold turkey...it'd just be a day or maybe two - I could hack it. Well...after 2-3 solid weeks of abuse by snorting the stuff - I decided it was out of hand...physically as well as financially. Lets be clear - the high is great. Takes you out of the worst depression to provide intsant euphoria that turns negative feelings into positive ones. But get ready - when you stop...you will be thrust into hell. COld sweats...especially when trying to sleep. IF you snorted...yu wont be able to breathe for a week. BUt the cold sweats were the worst - feels like you have 103 degree fever, and you can't tell if you or hot or cold - playing with the thermostat is fruitless...no matter how you set the temperature in your car, or yuor apartment - it will not compensate for the cold sweats. YOu cant tell if you are so uncomfortable due to heat or cold, and your skin is clammy ans sweaty with goose bumps. Then - there's the depression - mentally, the facade of happy and positive feelings are cut out from under you - and you can only imagine how depressed you get. ONce the withdrawal is finally over - oh how great it is.


OxyContin Withdrawal Stories
Name:
Phone:
Email:
City:
State:
Looking for Treatment?:
Describe the situation:

OxyContin Addiction News